# SDR CALA0300050

- Difficulty date: February 16, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND H-STRAP CORRODED AT STA 1006, BL 0.  THE H-STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 51-40-02.
